# SDR VTZA97137

- Difficulty date: February 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N473UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 828
- System (JASC): 6140 · Propeller Indication System
- Part: Beta Switch
- Part number: 8659566
- Condition: Failed
- Location: Left Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

IAD-LGA - FLT 6345 - DURING TAKEOFF, EXPERIENCED A LEFT ENGINE BETA LIGHT ILLUMINATION.  AIRCRAFT ABORTED TAKEOFF AND RETURNED TO THE GATE WHERE THE MAINTENANCE TECHNICIANS TROUBLESHOT THE DISCREPANCY AND FOUND THAT THE LEFT BETA SWITCH HAD FAILED.  MAINTENANCE REPLACED THE LEFT BETA SWITCH IAW WITH ALL MAINTENANCE PROCEDURES.  AIRCRAFT WAS THEN RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
